# SDR UIEA2012050900206

- Difficulty date: May 1, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 80,344 hours, 15,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MISSING FROM SEAT 17R.  AISLE LOCATOR EMERGENCY LIGHT ASSY INSTALLED AT SEAT 17 RT; OPS CHECKED OK IAW AMM 33-51-12.
